# SDR ASAA2022061338632

- Difficulty date: June 13, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 29,302 hours, 9,325 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Part number: UNKNOWN
- Condition: Intermittent
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HF#2 FAIL. GROUNDED - YES. PERFORMED BITE TEST OF HF SYSTEM PER B737-900 FIM TASK 23-11 TASK 801 TEST OK.
